Teimourian, Rudin, Ghazanfari, Amir ghasem. (1399). SOME GENERALIZATIONS OF CHEBYSHEV TYPE INEQUALITIES INVOLVING THE HADAMARD PRODUCT IN L^p SPACES CONSIST OF OPERATORS VALUE FUNCTIONS. , 6(28), 135-144.
Rudin Teimourian; Amir ghasem Ghazanfari. "SOME GENERALIZATIONS OF CHEBYSHEV TYPE INEQUALITIES INVOLVING THE HADAMARD PRODUCT IN L^p SPACES CONSIST OF OPERATORS VALUE FUNCTIONS". , 6, 28, 1399, 135-144.
Teimourian, Rudin, Ghazanfari, Amir ghasem. (1399). 'SOME GENERALIZATIONS OF CHEBYSHEV TYPE INEQUALITIES INVOLVING THE HADAMARD PRODUCT IN L^p SPACES CONSIST OF OPERATORS VALUE FUNCTIONS', , 6(28), pp. 135-144.
Teimourian, Rudin, Ghazanfari, Amir ghasem. SOME GENERALIZATIONS OF CHEBYSHEV TYPE INEQUALITIES INVOLVING THE HADAMARD PRODUCT IN L^p SPACES CONSIST OF OPERATORS VALUE FUNCTIONS. , 1399; 6(28): 135-144.


سامانه مدیریت نشریات علمی. قدرت گرفته از سیناوب